# SDR ASAA2024052151407

- Difficulty date: May 21, 2024
- Submitted: July 31, 2024
- Operation: Air carrier
- Aircraft: N854VA
- Make and model: Airbus A320-214
- Aircraft serial: 05058
- Aircraft time: 34,008 hours, 11,211 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: D5757065005200
- Part serial: TB15058
- Condition: Dented
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR TRACKING OF SDR FOR SECOND CLUSTER OF DENTS ON L/H WING INBOARD FLAP LOWER SURFACE GROUNDED - YES. FOR TRACKING OF SDR FOR SECOND CLUSTER OF DENTS ON L/H WING INBOARD FLAP LOWER SURFACE
